| Model Number |
2R8538 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing of a clearlink system non-dehp solution set fell apart.The issue occurred while setting up hazardous drug flush line during infusion line preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
B3: the event occurred during an unspecified date of (b)(6) 2026.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.